# SDR DU4R2007019

- Difficulty date: January 17, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BS 1470 RBL 16.10 CARGO SUPPORT STRINGER CORROSION AROUND NUT PLATE HOLE.  REPAIRED BY REMOVING FLOOR SUPPORT BS 1445 TO BS 1555, FABRICATED AND INSTALLED NEW FLOOR SUPPORT 60" BY 3-1/2" FROM 7075-T6 .063" IAW B757 SRM 53-60-53, FIG 1, AND 51,10-01 PG 3-7, 21 AND 51-40-02.
